# SDR ASOA051133

- Difficulty date: December 5, 2005
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 601R3111357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT FS 280 CLIP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT FS 280 CLIP IAW SRM.  (K)
